# SDR KCSA2025111800263

- Difficulty date: November 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 116,252 hours, 19,861 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 119361
- Condition: Unserviceable
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR,  R & R RT BODY LANDING GEAR DOOR ACTUATOR IAW AMM 32-33-27.  GEAR DOOR REMAINED INOPERATIVE.  R & R BODY GEAR ALT-EXT ACTUATOR ROTARY IAW AMM 32-35-01. PERFORMED OPS CHECK IAW AMM 32-35-00. OPS CHECKED GOOD.   RT BODY GEAR DOOR BUMP STOP MISSING BOLT.  INSTALLED TEMP SCREW IAW SRM 51-40 AND E-50.  MUST BE REPLACED WITHIN 10 FLIGHT CYCLES.   RT BODY GEAR DOOR BUMP STOP MISSING SCREW.   APPROVED FOR COI 100281067 IAW E-50 EVENT 16406. TEMP SCREW MUST BE REPLACED WITH IN 10 FC.   INFLATED STRUT TO OPEN GEAR DOOR.  APPROVED FOR COI 100281068 INSPECT RT BODY GEAR STRUT IAW AMM 12-15-04. IAW GMM 3.1.19 RECHECK DUE BETWEEN 5 & 10 CYCLES.  RT BODY GEAR STRUT. ACTION TAKEN: INSPECTED RT BODY GEAR STRUT IAW AMM 12-15-04, IAW GMM 3.1.19.  FOUND TO BE WITHIN LIMITS. TEMP SCREW INSTALLED. ACTION TAKEN: REMOVED AND REPLACED TEMP SCREW IN RH BODY GEAR DOOR BUMP STOP THIS CLEARS COI 100281067.
